# SDR EISA98059

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY EXIT LIGHT INOPERATIVE OVER MAIN ENTRY DOOR.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT OVER MAIN ENTRY DOOR MM 33-00.  (M)
